Alert archive / Ohio / Flash Flood Watches in 2006
Flash Flood Watch 4, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood watch at Jul 11, 2006, 2:50 AM EDT for 10 counties in Ohio. It took effect at Jul 11, 2006, 2:00 PM EDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jul 11, 2006, 2:50 AM EDT (06:50 UTC)
- In effect from
- Jul 11, 2006, 2:00 PM EDT
- Expired
- Jul 13, 2006, 4:00 AM EDT
- In force
- 38 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Ashland County, OH, Crawford County, OH, Holmes County, OH, Knox County, OH, Marion County, OH, Morrow County, OH, Richland County, OH, Stark County, OH, Wayne County, OH, Wyandot County, OH
The radar
The Cleveland radar (KCLE), 94 km from the middle of the area, began a volume at 06:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.8 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 294 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1667 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 110650 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 250 AM EDT TUE JUL 11 2006 OHZ029>032-037-038-047-111500- /O.NEW.KCLE.FF.A.0004.060711T1800Z-060712T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICHLAND-ASHLAND-WAYNE-STARK-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 250 AM EDT TUE JUL 11 2006 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...KNOX...MORROW AND RICHLAND IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE. * FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING * LOCALLY HEAVY RAIN IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG A STATIONARY FRONT THAT WAS OVER THE AREA. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE ACROSS THE WATCH AREA THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE AS THUNDERSTORMS MOVE SLOWLY OVER AREAS WHERE PREVIOUS STORMS ALREADY DEPOSITED RAIN. * RECENT HEAVY RAINS OVER THE LAST 36 HOURS ALREADY SATURATED THE GROUND SO ANY ADDITIONAL RAINFALL WILL RUN OFF INTO STREAMS AND RIVERS CAUSING RAPID RISES IN THE WATER LEVELS. THERE IS THE POSSIBILITY THAT RIVERS AND STREAMS WILL OVERFILL THEIR BANKS CAUSING FLOODING. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. IF YOU OBSERVE FLOODING...NEVER GO NEAR THE SWIFTLY MOVING WATER AND NEVER DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER UPDATES. $$ LOMBARDY
7 follow-up statements
000 WGUS61 KCLE 111442 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1042 AM EDT TUE JUL 11 2006 OHZ027-028-036-112245- /O.EXA.KCLE.FF.A.0004.060711T1800Z-060712T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-MARION- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MARION 1042 AM EDT TUE JUL 11 2006 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF NORTH CENTRAL OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL OHIO...CRAWFORD AND MARION AND IN NORTHWEST OHIO...WYANDOT. * FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING * LOCALLY HEAVY RAIN IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG A STATIONARY FRONT THAT IS OVER THE AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE WATCH AREA THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE AS THUNDERSTORMS MOVE SLOWLY OVER AREAS WHERE PREVIOUS STORMS ALREADY DEPOSITED RAIN. * RECENT HEAVY RAINS OVER THE AREA HAVE ALREADY SATURATED THE GROUND SO ANY ADDITIONAL RAINFALL WILL RUN OFF INTO STREAMS AND RIVERS CAUSING RAPID RISES IN THE WATER LEVELS. THERE IS THE POSSIBILITY THAT RIVERS AND STREAMS WILL OVERFILL THEIR BANKS CAUSING FLOODING. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. IF YOU OBSERVE FLOODING...NEVER GO NEAR THE SWIFTLY MOVING WATER AND NEVER DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER UPDATES. $$ OHZ029>032-037-038-047-112245- /O.CON.KCLE.FF.A.0004.060711T1800Z-060712T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ RICHLAND-ASHLAND-WAYNE-STARK-MORROW-HOLMES-KNOX- INCLUDING THE CITIES OF...MANSFIELD...ASHLAND...WOOSTER... CANTON...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON 1042 AM EDT TUE JUL 11 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO AND NORTHEAST OHIO...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL OHIO...ASHLAND... KNOX...MORROW AND RICHLAND IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE. * FROM 2 PM EDT THIS AFTERNOON THROUGH WEDNESDAY MORNING * LOCALLY HEAVY RAIN IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG A STATIONARY FRONT THAT IS OVER THE AREA. RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE WATCH AREA THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE AS THUNDERSTORMS MOVE SLOWLY OVER AREAS WHERE PREVIOUS STORMS ALREADY DEPOSITED RAIN. * RECENT HEAVY RAINS OVER THE AREA HAVE ALREADY SATURATED THE GROUND SO ANY ADDITIONAL RAINFALL WILL RUN OFF INTO STREAMS AND RIVERS CAUSING RAPID RISES IN THE WATER LEVELS. THERE IS THE POSSIBILITY THAT RIVERS AND STREAMS WILL OVERFILL THEIR BANKS CAUSING FLOODING. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. IF YOU OBSERVE FLOODING...NEVER GO NEAR THE SWIFTLY MOVING WATER AND NEVER DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER UPDATES. $$
000 WGUS61 KCLE 112009 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 409 PM EDT TUE JUL 11 2006 OHZ027>032-036>038-047-120415- /O.CON.KCLE.FF.A.0004.000000T0000Z-060712T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 409 PM EDT TUE JUL 11 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE IN NORTHWEST OHIO... WYANDOT. * THROUGH WEDNESDAY MORNING * LOCALLY HEAVY RAIN IS EXPECTED TO DEVELOP THIS AFTERNOON AND EVENING AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ALONG A STATIONARY FRONT THAT IS OVER THE AREA. * RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE WATCH AREA THIS EVENING AND TONIGHT. LOCALLY HIGHER AMOUNTS ARE POSSIBLE AS THUNDERSTORMS MOVE SLOWLY OVER AREAS WHERE PREVIOUS STORMS ALREADY DEPOSITED RAIN. * RECENT HEAVY RAINS OVER THE AREA HAVE ALREADY SATURATED THE GROUND SO ANY ADDITIONAL RAINFALL WILL RUN OFF INTO STREAMS AND RIVERS CAUSING RAPID RISES IN THE WATER LEVELS. THERE IS THE POSSIBILITY THAT RIVERS AND STREAMS WILL OVERFILL THEIR BANKS CAUSING FLOODING. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY. BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. IF YOU OBSERVE FLOODING...NEVER GO NEAR THE SWIFTLY MOVING WATER AND NEVER DRIVE THROUGH FLOODED ROADWAYS. TURN AROUND...DONT DROWN. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER UPDATES. $$
000 WGUS61 KCLE 120255 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1055 PM EDT TUE JUL 11 2006 OHZ027>032-036>038-047-121100- /O.CON.KCLE.FF.A.0004.000000T0000Z-060712T1500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 1055 PM EDT TUE JUL 11 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING COUNTIES...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND... IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE...IN NORTHWEST OHIO... WYANDOT. * THROUGH WEDNESDAY MORNING * RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS THE WATCH AREA OVERNIGHT INTO WEDNESDAY MORNING. THE HEAVIEST RAIN WILL OCCUR DURING SLOW MOVING THUNDERSTORMS AND IN AREAS THAT GET PROLONGED OR MULTIPLE SHOWERS AND THUNDERSTORMS. THE HIGHEST THREAT OF FLOODING IS IN AREAS THAT RECEIVED HEAVY RAIN ON MONDAY WHERE THE GROUND REMAINS SATURATED. * THE HEAVY RAIN WILL OCCUR AS A LOW PRESSURE SYSTEM MOVES EAST ALONG A STATIONARY FRONT ACROSS THE LOWER GREAT LAKES. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY AND BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. $$
000 WGUS61 KCLE 120728 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 328 AM EDT WED JUL 12 2006 OHZ027>032-036>038-047-121530- /O.EXT.KCLE.FF.A.0004.000000T0000Z-060713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 328 AM EDT WED JUL 12 2006 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE IN NORTHWEST OHIO... WYANDOT * THROUGH THIS EVENING. * RAINFALL ACCUMULATIONS COULD LOCALLY REACH 1 TO 2 INCHES WHERE THE HEAVIEST RAIN FALLS WITHIN THE WATCH AREA TODAY. THE HEAVIEST RAIN WILL OCCUR DURING SLOW MOVING THUNDERSTORMS AND IN AREAS THAT GET PROLONGED OR MULTIPLE SHOWERS AND THUNDERSTORMS. THE HIGHEST THREAT OF FLOODING IS IN AREAS THAT RECEIVED HEAVY RAIN ON MONDAY WHERE THE GROUND REMAINS SATURATED. * THE HEAVY RAIN WILL OCCUR AS A SERIES OF LOW PRESSURE SYSTEMS MOVE EAST ALONG A STATIONARY FRONT ACROSS THE LOWER GREAT LAKES. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY AND BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS POTENTIAL FLOODING SITUATION. $$ LOMBARDY
000 WGUS61 KCLE 121449 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1049 AM EDT WED JUL 12 2006 OHZ027>032-036>038-047-122300- /O.CON.KCLE.FF.A.0004.000000T0000Z-060713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 1049 AM EDT WED JUL 12 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE IN NORTHWEST OHIO... WYANDOT. * UNTIL 9 PM EDT THIS EVENING * RAINFALL ACCUMULATIONS COULD LOCALLY REACH 1 TO 2 INCHES WHERE THE HEAVIEST RAIN FALLS WITHIN THE WATCH AREA TODAY. THE HEAVIEST RAIN WILL OCCUR DURING SLOW MOVING THUNDERSTORMS AND IN AREAS THAT GET PROLONGED OR MULTIPLE SHOWERS AND THUNDERSTORMS. THE HIGHEST THREAT OF FLOODING IS IN AREAS THAT RECEIVED HEAVY RAIN ON MONDAY WHERE THE GROUND REMAINS SATURATED. * THE HEAVY RAIN WILL OCCUR AS A SERIES OF LOW PRESSURE SYSTEMS MOVE EAST ALONG A STATIONARY FRONT ACROSS THE LOWER GREAT LAKES. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY AND BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS POTENTIAL FLOODING SITUATION. $$
000 WGUS61 KCLE 122021 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 421 PM EDT WED JUL 12 2006 OHZ027>032-036>038-047-130100- /O.CON.KCLE.FF.A.0004.000000T0000Z-060713T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 421 PM EDT WED JUL 12 2006 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...KNOX...MARION...MORROW AND RICHLAND IN NORTHEAST OHIO...HOLMES...STARK AND WAYNE IN NORTHWEST OHIO... WYANDOT. * UNTIL 9 PM EDT THIS EVENING * RAINFALL ACCUMULATIONS COULD LOCALLY REACH 1 TO 2 INCHES WHERE THE HEAVIEST RAIN FALLS WITHIN THE WATCH AREA THIS EVENING. THE HEAVIEST RAIN WILL OCCUR DURING SLOW MOVING THUNDERSTORMS AND IN AREAS THAT GET PROLONGED OR MULTIPLE SHOWERS AND THUNDERSTORMS. THE HIGHEST THREAT OF FLOODING IS IN AREAS THAT RECEIVED HEAVY RAIN ON MONDAY WHERE THE GROUND REMAINS SATURATED. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. IF YOU ARE IN THE WATCH AREA YOU SHOULD MONITOR WEATHER CONDITIONS CLOSELY AND BE READY TO MOVE TO HIGHER GROUND IF FLOODING IS OBSERVED OR A WARNING IS ISSUED. BE SURE TO STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE WEATHER SOURCE FOR THE LATEST ON THIS POTENTIAL FLOODING SITUATION. $$ LEINS
000 WGUS61 KCLE 130059 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 859 PM EDT WED JUL 12 2006 OHZ027>032-036>038-047-130800- /O.EXT.KCLE.FF.A.0004.000000T0000Z-060713T0800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MARION-MORROW- HOLMES-KNOX- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON 859 PM EDT WED JUL 12 2006 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... THE FLASH FLOOD WATCH HAS BEEN EXTENDED FOR PARTS OF NORTHWEST...NORTH CENTRAL AND NORTHEAST OHIO AND CONTINUES TO INCLUDE THE FOLLOWING COUNTIES. ASHLAND...CRAWFORD...KNOX...MARION...MORROW...RICHLAND... HOLMES...STARK...WAYNE... AND WYANDOT. UNTIL 4 AM EDT THURSDAY. HEAVY RAINFALL WILL LINGER ACROSS THE WATCH AREA OVERNIGHT...ESPECIALLY OVER THE COUNTIES OF MARION...MORROW... AND KNOX COUNTIES. RESIDENTS SHOULD BE ALERT FOR FLOODING. A FLASH FLOOD WATCH MEANS THE THREAT OF FLASH FLOODING EXISTS ALONG RIVERS AND CREEKS. WATCH FOR HIGH WATER IN LOW LYING AND POOR DRAINAGE AREAS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood watch went out at Jul 11, 2:48 AM EDT, 2 minutes earlier.
Area forecast discussion, Jul 11, 2:48 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OHIO 248 AM EDT TUE JUL 11 2006 .SHORT TERM(TODAY THRU THURS)... ENTIRE AREA DRY AT THE MOMENT WHICH IS NEWS IN ITSELF AFT 6 TO 7 INCHES OF RAIN FELL IN SRN ZONES MON AFT AND EVE. UNFORTUNATELY MORE RAIN IS EXPECTED DURING THE PERIOD AS A FRONTAL SYSTEM HANGS UP OVER THE AREA. MODELS OF COURSE HAVE DIFFERING IDEAS WHERE HEAVIEST BAND OF PRECIP WILL BE. EVEN WITH BEST CASE SCENARIO MUCH OF FORECAST AREA WILL SEE ANOTHER 1 TO 2 INCH OF RAIN. SO...HAVE DECIDED TO PUT UP A FLASH FLOOD WATCH FOR LATER THIS AFT FOR ZONES SURROUNDING THE KMFD AREA. EXPECT THERE TO BE A BREAK IN THE PRECIP THRU THE AM HOURS TODAY WHICH WILL HOPEFULLY ALLOW FLOOD WATERS TO RECEDE A LITTLE. HOWEVER...PRECIP SHOULD BEGIN AGAIN DURING AFT AND CONT TONIGHT. TRAINING OF ECHOES IS LIKELY AS THERE WILL BE LITTLE IN THE WAY OF STEERING FLOW TO MOVE BOUNDARY. SURFACE LOW EXPECTED TO DEVELOP ALONG STNRY FRONT AND MOVE NE ACROSS LERI WED AM. TRAILING COLD FRONT WILL FINALLY MOVE THRU LATER TUE ENDING THREAT FOR HEAVY RAIN. ACTUALLY...MODELS FAIRLY SIMILAR HANDLING THESE FEATURES. WILL TREND TOWARD GFS QPF SOLUTION THO AS IT HAS BEEN PERFORMING BETTER LATELY. WRN AREAS WILL SEE CAT POPS TODAY AND ALL AREAS WILL HAVE THEM TONIGHT. SHOULD BE QUITE A BIT PRECIP AROUND ON WED TOO...ALTHOUGH IT IS NOT EXPECTED TO BE QUITE AS HEAVY. CHC WORDING MOST AREAS WED NGT AND THU. WONT SEE ANOTHER COMPLETELY DRY PERIOD UNTIL THU NIGHT OR FRI AT THE EARLIEST. GUID TEMPS A GOOD STARTING POINT. TEMPS COULD BE A LITTLE COOL TODAY IF WE GET A DECENT PERIOD OF SUNSHINE. && .LONG TERM (THURS NIGHT THRU MON)... THURSDAY NIGHT WILL CONTINUE WITH LOW CHC POPS IN THE EAST AS THE UPPR TROF STILL SLOWLY PULLS EAST BUT FROM FRIDAY THRU MONDAY UPPR RDG BUILDS WHICH WILL END ANY ORGANIZED PCPN AND GIVE TEMPS A BOOST TWRDS THE UPPER 80S AND LOWER 90S. && .AVIATION(06Z-06Z)... COLD FRONT VIRTUALLY BISECTS THE FORECAST AREA THIS MORNING. SOME MIST WILL DEVELOP AND REDUCE VISIBILITIES TO BETWEEN 4 AND 5 MILES WITH AN OCCASIONAL 2 MILES. NEXT REAL PROBLEM WILL BE THE DEVELOPMENT OF MORE SHOWERS AND THUNDERSTORMS THIS AFTERNOON AS WAVE APPROACHES THE FORECAST AREA. RAIN COULD BE MODERATE TO HEAVY AT TIMES REDUCING VISIBILITIES...MAINLY SOUTH OF THE BOUNDARY IN THE AREA OF BEST ISENTROPIC LIFT. SHOWERS AND EMBEDDED THUNDERSTORMS WILL LIKELY PREVAIL ACROSS THE AREA INTO TONIGHT. ERIE WILL LIKELY HOLD OFF ON PRECIPITATION THREAT UNTIL LATE THIS EVENING. WINDS WILL BECOME NORTHEASTERLY IN THE NORTH AND SOUTHERLY SOUTH OF THE FRONTAL BOUNDARY. && .CLE WATCHES/WARNINGS/ADVISORIES... .OH...FLASH FLOOD WATCH OHZ029>032-037-038-047 THIS AFT THRU WED AM .PA...NONE. && SHORT TERM...KUBINA LONG TERM...TK AVIATION...LOMBARDY
Hazardous weather outlook, Jul 10, 6:00 AM EDT, 20 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 600 AM EDT MON JUL 10 2006 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-111000- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 600 AM EDT MON JUL 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS TODAY OVER MOST OF NORTHERN OHIO AND ALL OF NORTHWEST PENNSYLVANIA. A COLD FRONT WILL MOVE SOUTH ACROSS LAKE ERIE LATER THIS MORNING. STRONG TO POSSIBLY SEVERE THUNDERSTORMS COULD DEVELOP AROUND MIDDAY AS THIS FRONT MOVES THROUGH THE AREA. THE SEVERE WEATHER THREAT WILL CONTINUE THROUGH THE AFTERNOON HOURS. LARGE HAIL IS THE MAIN SEVERE THREAT TODAY... ALTHOUGH DAMAGING WINDS ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.
Nearby
Flash Flood Watches in Ohio, 2006Every flash flood watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.